# SDR N6WA2025102302

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10128
- Aircraft time: 44,834 hours, 36,194 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MXP4114
- Part serial: 24549
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK BOX BROKEN.    R & R CAPT'S O2 MASK BOX IAW CRJ AMM 35-11-15 OPS CHECK GOOD.
